# SDR HNAA2016100300306

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,779 hours, 36,658 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MESSAGE DISPLAYED, NO CONTROL IN AUTO OR MANUAL. OPS CHECKED NR 1 PACK IAW 21-51-00. OPS CHECKED GOOD.
